# SDR GTIA010001

- Difficulty date: January 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 58 - WHEN TURNING ON THE NOSE LIGHT TO BRIGHT POSITION, SPARKS WERE VISIBLE COMING FROM THE SWITCH AREA FOLLOWED BY LIGHT SMOKE.  TIGHTENED LOOSE WIRE IAW DC-9 MM 33-41.  OPS CHECK GOOD.  (M)
